International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 8, Pages 491-500
Perturbations of an Ostrowski type inequality and applications
Department of Mathematics, University of Split, Teslina 12/III, Split 21000, Croatia
Received 28 December 2001
Copyright © 2002 Nenad Ujević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Two perturbations of an Ostrowski type inequality are established. New error bounds for the mid-point, trapezoid, and Simpson quadrature rules are derived. These error bounds can be much better than some recently obtained bounds. Applications in numerical integration are also given.